# SDR REXA201000065

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 22,282 hours, 19,892 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG OVERHEAT FAIL FOLLOWED BY MLG OVERHEAT WARNING.  T/S WIRING PER FIM 26-10-00.  REMOVED AND REPLACED RT WHEEL BIN HEAT SENSING ELEMENT IAW AMM 26-14-04.  OPS CHECK GOOD.  OK FOR SERVICE.
